# SDR USAA2011101000027

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 56,155 hours, 38,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM PVD, CREW REPORTED A LOUD SQUEAL AT THE FORWARD CABIN ENTRY DOOR.  AIRCRAFT WOULD NOT PRESSURIZE NORMALLY.  FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD ENTRY DOOR UPPER AFT LATCH ROLLER NOT TO BE ALIGNING INTO LATCH CAM FITTING PROPERLY.  ADJUSTED FORWARD CABIN ENTRY DOOR PER AMM 52-11-705-07.  AIRCRAFT PRESSURIZES NORMALLY.
